# SDR UALA2009070601936

- Difficulty date: July 5, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 31,648 hours, 6,991 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BC50418913
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EEL MISSING LENS AT 19G, 20G AND 21G.  INSTALLED LENS ON 20G, OP NORMAL, 19G AND 21G STILL NEED LENS.  NEEDS LENS, 561-2332.  REPLACED LENS AT 19G, 21G, CKS OKAY.
